# SDR CALA2024110601030

- Difficulty date: November 4, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 72,462 hours, 32,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPERATIONAL CHECK {A3NB-33-3-6013} - AFT CABIN EMERGENCY LIGHTING BATTERY FAIL TEST REPLACED AFT EMERGENCY LIGHTING BATTERY. REF AMM 33-51-38. OPS CHECK GOODPARTS USED:  18-3351-3-0001,QTY :1
